Doctors for Antibiotic Associated Diarrhea in Victoria Road, Hubli-Dharwad
ratings and reviews)
Patient reviews for Doctors for Antibiotic Associated Diarrhea in Victoria Road, Hubli-Dharwad
Lybrate User's review for Dr. Ashutosh Wahi
dr wahi marvelous his experience appear in way of asking to patient. Read more reviews
Kalmesh's review for Dr. R. V. Desai
yea it was nice meeting doctor .... was satisfied with hi consultant Read more reviews
ANTIBIOTIC ASSOCIATED DIARRHEA
This kind of diarrhoea is usually a side effect caused by the ingestion of antibiotics during an infection. It can be caused due intolerance for this kind of medication in the patient’s body. The symptoms of Antibiotic Associated Diarrhoea include loose motions, fever, blood discharge in the stools, and even colon damage in the long run.
HOW IS ANTIBIOTIC ASSOCIATED DIARRHEA DIAGNOSED?
To evaluate the severity of the diarrhea the doctor might need to get details of stools, fever, color of stools, abdominal pain, etc. In severe cases the doctor may recommend Endoscopy, PCR, ELISA and LAMP tests for antibiotics associated Diarrhea.
HOW IS ANTIBIOTIC ASSOCIATED DIARRHEA TREATED?
Stopping the antibiotic until diarrhea subsides is the main treatment. Also in order to fight harmful bacteria, in severe cases, some antibiotics to kill the bacteria may be prescribed. Home remedies such as drinking plenty of fluids, soft and easy to digest foods, and probiotics will help.
DID YOU KNOW?
The best way to prevent AD is to take antibiotics only when highly recommended by the doctor. You can have alternative medicines e.g. homeopathy and Ayurveda for relief of the symptom. This diarrhea can affect both children and adults of any age.